Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the multiplicity of the spectrum of the space of cusp forms of $GL_n$


Author: J. A. Shalika
Journal: Bull. Amer. Math. Soc. 79 (1973), 454-461
MSC (1970): Primary 22E55, 10D20; Secondary 33A75, 46F05
DOI: https://doi.org/10.1090/S0002-9904-1973-13212-4
MathSciNet review: 0385016
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Bruhat, Sur les représentations induites des groupes de Lie, Bull. Soc. Math. France 84 (1956), 97-205. MR 18, 907. MR 84713
  • 2. I. M. Gel´fand and M. I. Graev, Construction of irreducible representations of simple algebraic groups over a finite field, Dokl. Akad. Nauk SSSR 147 (1962), 529-532 = Soviet Math. Dokl. 3 (1962), 1646-1649. MR 26 #6271. MR 148765
  • 3. I. M. Gel´fand, M. I. Graev and I. I. Pjateckiĭ-Šapiro, Theory of representations and automorphic functions, “Nauka”, Moscow, 1966; English transl., Saunders, Philadelphia, Pa., 1969. MR 36 #3725; MR 38 #2093.
  • 4. I. M. Gel´fand and D. A. Kajdan, Representations of GL(n, K) where K is a local field, Institute for Applied Mathematics, No. 942, 1971.
  • 5. S.I. Gel´fand, Analytic representations of the full linear group over a finite field, Dokl. Akad. Nauk SSSR 182 (1968), 251-254= Soviet Math. Dokl. 9 (1968), 1121-1125. MR 38 #1188. MR 232865
  • 6. R. Godement, Notes on Jacquet-Langland’s theory, Institute for Advanced Study, 1970.
  • 7. Harish-Chandra, Discrete series for semisimple Lie groups. II. Explicit determination of the characters, Acta Math. 116 (1966), 1-111. MR 36 #2745. MR 219666
  • 8. Harish-Chandra, Harmonic analysis on reductive p-adic groups, Lecture Notes in Math., no. 162, Springer-Verlag, Berlin and New York, 1970. (Notes by G. Van Dijk.) MR 414797
  • 9. Harish-Chandra, Representations of a semisimple Lie group on a Banach space. I, Trans. Amer. Math. Soc. 75 (1953), 185-243. MR 15, 100. MR 56610
  • 10. H. Jacquet, Une interprétation géométrique et une généralisation p-adique desfonctions de Whittaker en théorie des groupes semi-simples, C. R. Acad. Sci. Paris Sér. A-B 262 (1966), A943-A945. MR 34 #285. MR 200390
  • 11. H. Jacquet and R. P. Langlands, Automorphic forms on GL (2), Lecture Notes in Math., no. 114, Springer-Verlag, Berlin and New York, 1970. MR 401654
  • 12. A. W. Knapp and E. M. Stein, Intertwining operators for semi-simple groups, Ann. of Math. (2) 93 (1971), 489-578. MR 460543
  • 13. B. Kostant, On the existence and irreducibility of certain series of representations, Bull. Amer. Math. Soc. 75 (1969), 627-642. MR 39 #7031. MR 245725
  • 14. B. Kostant, Irreducibility of the principal series and existence and irreducibility of the complementary series, Lecture Notes, Advanced Science Seminar, Bowdoin College, Brunswick, Me., 1968.
  • 15. I. G. Macdonald, Spherical functions on a ${\germ p}$-adic Chevalley group, Bull. Amer. Math. Soc. 74 (1968), 520-525. MR 36 #5141. MR 222089
  • 16. I. Satake, Theory of spherical functions on reductive algebraic groups over ${\germ p}$-adic fields. I, Inst. Hautes Études Sci. Publ. Math. No. 18 (1963), 5-69. MR 33 #4059. MR 195863
  • 17. G. Schiffmann, Intégrales d’entrelacement, C. R. Acad. Sci. Paris Sér. A-B 266 (1968), A47-A49. MR 38 #2248.
  • 18. A. Weil, Dirichlet series and automorphic forms, Lecture Notes in Math., no. 189, Springer-Verlag, Berlin and New York, 1971.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E55, 10D20, 33A75, 46F05

Retrieve articles in all journals with MSC (1970): 22E55, 10D20, 33A75, 46F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13212-4

American Mathematical Society